# SDR DALA2025032002102

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y254 BTW FR16 TO FR20 FWD GALLEY AREA (SSI 531189). C/A: REPLACED FLOOR BEAM LOCATED Y254 BTW FR16 TO FR24 FWD GALLEY AREA AS PER A320 SRM 51-44-11, A320 SRM 51-21-11,  SRM 53-11- 15-283-010 DWG D53110920,  DWG D53112816,  AND ESPM 20-33-41. TOOK MEASURE OF CORROSION WAS: L:0.833 INCHES, W: 0.448 INCHES, D: 0.024 INCHES, P2: L:0.166 INCHES,W:0.158 INCHES , D: 0.020 INCHES.  RII INSPECTION COMPLETE, JOB COMPLETE.
